| Model Number |
97014 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Death (1802); Swelling (2091)
Type of Reportable Event
Death
Additional Manufacturer Narrative
Patient code: no code (tongue swelling).The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 31-may-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).The device was not returned.
Event or Problem Description
Halyard received a single report that referenced four different incidences, which were associated with separate units, involving four different events.This is the third of four reports.Refer to 3006646024-2018-00019 for the first event.Refer to 3006646024-2018-00020 for the second event.Refer to 3006646024-2018-00022 for the fourth event.The patient experienced tongue swelling after using the oral care kit.The patient died due health issues.The clinicians reported the swelling complication were uncomfortable symptoms which did not make the patient's condition better, but the patient's underlying age, and comorbidities had more to do with the patient's passing rather than the tongue swelling.The kits were only identified for common treatment across all the affected patients in which the symptoms were attributable.